Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 11, Issue 1, Pages 3-11
http://dx.doi.org/10.1080/17486700802545543
Original Article

A Modified Stochastic Gompertz Model for Tumour Cell Growth

Department of Physics, Institute of Theoretical Physics, The Chinese University of Hong Kong, Hong Kong

Received 4 June 2008; Accepted 9 September 2008

Copyright © 2010 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. F. Lo, “A Modified Stochastic Gompertz Model for Tumour Cell Growth,” Computational and Mathematical Methods in Medicine, vol. 11, no. 1, pp. 3-11, 2010. https://doi.org/10.1080/17486700802545543.